# SDR 07FDEA05056

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 655720493
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT FWD CARGO DOOR HAS 2ND, 5TH AND 6TH LOWER EDGE FORMER RIBS CRACKED IN INSIDE OF DOOR REMOVED DAMAGE RIBS 3.  FORMED 3 RIBS FROM  7075-0 .050".  HEAT TREATED TO T-6, 3EA.  TRANSFERRED FASTENERS HOLES, APPLIED ALODINE, PRIMER AND PAINT.  INSTALLED 3 RIBS REF DWG 65-57204-93, SRM 51-30-2, 51-10-2 51-20-3, THIS IS CLASSIFIED AS A MINOR REPAIR.
